American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A67) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Rui Shi. On a generalization of the Jordan canonical form theorem on separable Hilbert spaces. Proc. Amer. Math. Soc. 140 (2012) 1593-1604. MR 2869143.
Abstract, references, and article information   
View Article: PDF

[2] Dorin Ervin Dutkay and Sergei Silvestrov. Reducibility of the wavelet representation associated to the Cantor set. Proc. Amer. Math. Soc. 139 (2011) 3657-3664. MR 2813395.
Abstract, references, and article information   
View Article: PDF

[3] Vern I. Paulsen and Mrinal Raghupathi. Representations of logmodular algebras. Trans. Amer. Math. Soc. 363 (2011) 2627-2640. MR 2763729.
Abstract, references, and article information   
View Article: PDF

[4] Luigi De Pascale and Eugene Stepanov. Weak and Strong Density of Compositions. Trans. Amer. Math. Soc. 352 (2000) 3707-3721. MR 1675182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eui-Chai Jeong. Irreducible representations of the Cuntz algebra $\mathcal{O}_N$. Proc. Amer. Math. Soc. 127 (1999) 3583-3590. MR 1621953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sen-Zhong Huang. Completeness of eigenvectors of group representations of operators whose Arveson spectrum is scattered. Proc. Amer. Math. Soc. 127 (1999) 1473-1482. MR 1621945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. Ressel and W. J. Ricker. Semigroup representations, positive definite functions and abelian $C^*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 2949-2955. MR 1486749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mikhail E. Drakhlin and Eugene Stepanov. Weak convergence of inner superposition operators. Proc. Amer. Math. Soc. 126 (1998) 173-179. MR 1403121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gelu Popescu. Non-commutative disc algebras and their representations . Proc. Amer. Math. Soc. 124 (1996) 2137-2148. MR 1343719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Humberto Prado. Reflection positivity for unitary representations of Lie groups . Proc. Amer. Math. Soc. 114 (1992) 723-731. MR 1072089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. Kaufman, Minos Petrakis, Lawrence H. Riddle and J. J. Uhl. Nearly representable operators . Trans. Amer. Math. Soc. 312 (1989) 315-333. MR 951887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mehdi Radjabalipour. Operators commuting with positive operators . Proc. Amer. Math. Soc. 77 (1979) 107-110. MR 539640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1